BibTeX record journals/siamdm/Juttner06

download as .bib file

@article{DBLP:journals/siamdm/Juttner06,
  author    = {Alp{\'{a}}r J{\"{u}}ttner},
  title     = {On Budgeted Optimization Problems},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {20},
  number    = {4},
  pages     = {880--892},
  year      = {2006},
  url       = {https://doi.org/10.1137/S0895480104445071},
  doi       = {10.1137/S0895480104445071},
  timestamp = {Fri, 26 May 2017 22:54:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/Juttner06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics